remedy dose problemI gave natrum muriaticum to my
daughter, a 1m. she fits that profile
very well- she immediately became
very relaxed, almost like she took
a sedative and fell asleep. the problem
is the sedation has remained for over
a week in a lesser form, but she feels
knocked out and removed from herself
and hard to have any thoughts and her
energy is low-I feel it knocked her
out of her- and not sure what to do,
as far as antidoting it, and trying a lower
dose later or what??
kathpacific on 2010-10-28
When an aggravation (worsening of patient's symptoms) or a proving (new symptoms associated with the remedy) go on for too long in chronic cases, it usually means the dose was too large (either the potency, the number of doses or the way the remedy was administered).
If the remedy is curative it will wear off and she will be better than before. Don't interfere if the remedy is helping her.
If a remedy is not curative, what it may do is bring out more symptoms associated with the patient's state - bring it into sharp relief. In such a situation a new remedy needs to be prescribed using all current symptoms (old and new).
Proving symptoms also will wear off and usually with no permanent problem for the patient.
♡ brisbanehomoeopath 9 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.